Mehran University Research Journal Of Engineering &
Technology (HEC Recognized In Category "X")
Publishing Since 1982.



For Authors
For Readers
Article Information  
Abel-Grassmann's Groupoids of Modulo Matrices

Keywords: AG-groupoid and AG-group of Matrices overZ n , T3-AG-groupoid, Transitively Commutative AG-groupoid, Cancellative AG-groupoid.

Mehran University Research Journal of Engineering & Technology

Volume 35 ,  Issue 1

MUHAMMAD  RASHAD , AMANULLAH   , IMTIAZ  AHMED ,

References
1. Kazim, M.A., and Naseerudin, M., “On Almost Semigroups”, Portugaliae Mathematica, Volume 36, No. 1, Portugal, 1977
2. Protic, P.V., and Stevanovic, N., “AG-Test and Some General Properties of Abel-Grassmann’s Groupoids”, Pure Mathematics & Applied, Volume 4, No. 6, pp. 371-383, Corvinus University of Budapest, Hungary, 1955
3. Stevanovic, N., and Protic, P.V.,”Abel-Grassmann’s Bands”, Quasigroups & Related System, Volume 11, No. 1, pp. 95-101, Poland, 2004
4. Shah, M.A., “Theoretical and Computational Investigation of AG-Groups”, Ph.D. Thesis, Quaid-i-Azam University, Islamabad, Pakistan, 2012
5. Naseeruddin, M., “Some Studies in Almost Semigroups and Flocks”, Ph.D. Thesis, Aligarh Muslim University, Aligarh, India, 1970
6. Bobeic, N., and Chiriac, L., "On Topological AGGroupoids and Paramedial Quasigroups with Multiple Identities|", ROMAI Journal, Volume 6, No. 1, pp. 5-14, 2010
7. Stevanovic, N., and Protic, P.V., "Inations of the AGGroupoids", Novi Sad Journal Mathematics, Volume 29, No. 1, pp. 19-26. Novi Sad University, Sarbija, 1999.
8. Amanullah, Rashad, M., Ahmed, I., and Shah, M., "On Modulo AG-Groupoids", Journal of Advances in Mathematics, Volume 8, No. 3, pp. 1606-16013, India, 2014.
9. Shah, M., Ahmad, I., and Ali, A., "Discovery of New Classes of AG-Groupoids", Research Journal of Recent Sciences, Volume 1, No. 11, pp. 47-49, India, 2012
10. Rashad, M., Ahmad, I., Amanullah, and Shah, M., "On Relations between Right Alternative and Nuclear Square AG-Groupoids", International Mathematical Forum, Volume 8, No. 5, pp. 237-243, Bugaria, 2013.
11. Ahmad, I., Rashad, M., and Shah, M., "Some Properties of AG*-Groupoids", Research Journal of Recent Sciences, Volume 2, No. 4, pp. 91-93, India, 2013
12. Ahmad, I., Rashad, M., and Shah, M., "Some New Results on T1 , T2 and T4 AG-Groupoids", Research Journal of Recent Sciences, Volume 2, No. 3, pp. 64-663, India, 2013.
13. Khan, M., Faisal, and Amjad, V., "On Some Classes of Abel-Grassmanns Groupoids", Journal of Advanced Research in Pure Mathematics, Volume 3, No. 4, pp. 109-119, 2011.
14. Ahmad, I., Amanullah, and Shah, M., "Fuzzy AGSubgroups", Life Science Journal, Volume 9, No. 4, pp. 3931-3936, Zhengzhou University, China, 2012.
15. Amanullah, Ahmad, I., and Shah, M., "On the EqualHeight Elements of Fuzzy AG-Subgroups", Life Science Journal, Volume 10, No. 4, pp. 3143-3146, Zhengzhou University, China, 2013
16. Kandasamy, W.B., Smarandache, F., and Chetry, M. K., "Interval Groupoids", American Research Press Rehoboth, USA, 2002.
17. Shah, M., Ahmad, I., and Ali, A., "On Introduction of New Classes of AG-Groupoids", Research Journal of Recent Sciences, Volume 2, No. 1, pp. 67-70, India, 2013.
18. Shah, M., Shah, T., and Ali, A., "On the Cancellativity of AG-Groupoids", International Mathematical Forum, Volume 6, No. 44, pp. 2187-2194, Bugaria, 2011